MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS 700 LGX MS PUMP; PROSTHESIS, PENIS, INFLATABLE

BOSTON SCIENTIFIC CORPORATION AMS 700 LGX MS PUMP; PROSTHESIS, PENIS, INFLATABLE
Model Number 72404301
Medical Device Problem Codes Inflation Problem (1310); Mechanical Problem (1384); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/09/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient was unable to press the inflatable penile prosthesis pump.A revision surgery was performed, during which the physician confirmed that the device was difficult to pump, resulting in the inability to inflate the device.The pump was replaced.No patient complications were reported.
 
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that a patient was unable to press the inflatable penile prosthesis ipp pump.A revision surgery was performed, during which the physician confirmed that the device was difficult to pump, resulting in the inability to inflate the device.The pump was replaced.No patient complications were reported.
 
Additional Manufacturer Narrative
Udi field (d4) concomitant product udi for reservoir is (b)(4).Upon receipt at the quality assurance laboratory, the returned components underwent a comprehensive evaluation.Microscope inspection revealed both cylinders passed the inspection.No damage or abnormalities were found.Both cylinders passed the leakage test.Microscope inspection of the ms pump revealed that the kink resistant tubing (krt) was worn to the filament, not passing the test.Leakage testing of the ms pump passed.Functional testing did not pass.The ms pump did not pass activation tests 2 and 3.Based on the information available and analysis results, the allegations of mechanical issue and the inflation issue were confirmed.Therefore, it can be concluded that the ms pump failure of activation tests 2 and 3 was the most probable cause.A conclusion code of cause traced to component failure was assigned to this investigation.

Brand Name
AMS 700 LGX MS PUMP
Common Device Name
PROSTHESIS, PENIS, INFLATABLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key22159667
Report Number2124215-2025-36858
Device Sequence Number8683718
Product Code JCW
UDI-Device Identifier00878953005720
UDI-Public(01)00878953005720(17)270711(10)1100154817
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
N970012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number72404301
Device Catalogue Number72404301
Device Lot Number1100154817
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/05/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/09/2025
Supplement Date Received by Manufacturer07/01/2025
Initial Report FDA Received Date06/06/2025
Supplement Report FDA Received Date07/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/12/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
RESERVOIR LOT 1100295007, UPN 72018201.; RESERVOIR LOT 1100295007, UPN 72018201.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age48 YR
Patient SexMale
Patient Weight85 KG